Posted by: Hein | 2011-06-07

Taking Pur-bloka with hypotension

My wife is currently taking pur-bloka 10mg 2 times a day for treatment of her cluster headaches which the neurologist prescribed for her. Problem is she has hypotension and she gets dizzy and even nauseous during the day. Is there any alternative to pur-bloka which won''t lower her blood pressure since she already has low blood pressure?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Please refer to the following link for detailed information regarding cluster headaches and treatment thereof:

There is alternative medicine available for the treatment of cluster headaches and if your wife is experiencing side-effects from the Pur-bloka, I suggest that she discuss this with the neurologist, in order for him/her to prescribe alternative treatment.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.